EconPapers    
Economics at your fingertips  
 

International Journal of Differential Equations

2006 - 2018

From Hindawi
Bibliographic data for series maintained by Mai Eldahan ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 2018, issue July, 2018

Application of Residual Power Series Method to Fractional Coupled Physical Equations Arising in Fluids Flow pp. 1-10 Downloads
Anas Arafa and Ghada Elmahdy
Affine Discontinuous Galerkin Method Approximation of Second-Order Linear Elliptic Equations in Divergence Form with Right-Hand Side in pp. 1-15 Downloads
Abdeluaab Lidouh and Rachid Messaoudi
Computational Optimization of Residual Power Series Algorithm for Certain Classes of Fuzzy Fractional Differential Equations pp. 1-11 Downloads
Mohammad Alaroud, Mohammed Al-Smadi, Rokiah Rozita Ahmad and Ummul Khair Salma Din

Volume 2018, issue June, 2018

Stability Analysis of Additive Runge-Kutta Methods for Delay-Integro-Differential Equations pp. 1-5 Downloads
Hongyu Qin, Zhiyong Wang, Fumin Zhu and Jinming Wen
Linear -Method and Compact -Method for Generalised Reaction-Diffusion Equation with Delay pp. 1-13 Downloads
Fengyan Wu, Qiong Wang, Xiujun Cheng and Xiaoli Chen
Nonlinear Evolution of Benjamin-Bona-Mahony Wave Packet due to an Instability of a Pair of Modulations pp. 1-10 Downloads
Marwan Ramli, Harish Abdillah Mardi, Dwi Fadhiliani and Vera Halfiani

Volume 2018, issue May, 2018

Numerical Simulations of Water Quality Measurement Model in an Opened-Closed Reservoir with Contaminant Removal Mechanism pp. 1-12 Downloads
Jaipong Kasemsuwan and Kaboon Thongtha
Mathematical Modeling in Virology by Differential Equations pp. 1-2 Downloads
Khalid Hattaf, Ahmed M. Elaiw, Abid A. Lashari and Noura Yousfi
Linear Analysis of an Integro-Differential Delay Equation Model pp. 1-6 Downloads
Anael Verdugo

Volume 2018, issue April, 2018

Applications of Parameterized Nonlinear Ordinary Differential Equations and Dynamic Systems: An Example of the Taiwan Stock Index pp. 1-11 Downloads
Meng-Rong Li, Tsung-Jui Chiang-Lin and Yong-Shiuan Lee
An Analytical and Approximate Solution for Nonlinear Volterra Partial Integro-Differential Equations with a Weakly Singular Kernel Using the Fractional Differential Transform Method pp. 1-10 Downloads
Rezvan Ghoochani-Shirvan, Jafar Saberi-Nadjafi and Morteza Gachpazan
High-Speed Transmission in Long-Haul Electrical Systems pp. 1-13 Downloads
Beatriz Juárez-Campos, Elena I. Kaikina, Pavel I. Naumkin and Héctor Francisco Ruiz-Paredes

Volume 2018, issue March, 2018

On the Global Dynamics of a Vector-Borne Disease Model with Age of Vaccination pp. 1-11 Downloads
Stanislas Ouaro and Ali Traoré
Uniqueness Results for Higher Order Elliptic Equations in Weighted Sobolev Spaces pp. 1-6 Downloads
Loredana Caso, Patrizia Di Gironimo, Sara Monsurrò and Maria Transirico
Spatiotemporal Dynamics of an HIV Infection Model with Delay in Immune Response Activation pp. 1-9 Downloads
Mehdi Maziane, Khalid Hattaf and Noura Yousfi
Well-Posedness and Numerical Study for Solutions of a Parabolic Equation with Variable-Exponent Nonlinearities pp. 1-9 Downloads
Jamal H. Al-Smail, Salim A. Messaoudi and Ala A. Talahmeh

Volume 2018, issue February, 2018

Convergent Power Series of and Solutions to Nonlinear Differential Equations pp. 1-10 Downloads
U. Al Khawaja and Qasem M. Al-Mdallal
Mathematical Modeling of the Adaptive Immune Responses in the Early Stage of the HBV Infection pp. 1-13 Downloads
Karam Allali, Adil Meskaf and Abdessamad Tridane
Qualitative Analysis of a Generalized Virus Dynamics Model with Both Modes of Transmission and Distributed Delays pp. 1-7 Downloads
Khalid Hattaf and Noura Yousfi

Volume 2018, issue January, 2018

Existence of Global Solutions for Nonlinear Magnetohydrodynamics with Finite Larmor Radius Corrections pp. 1-11 Downloads
Fariha Elsrrawi and Harumi Hattori
The Impact of Price on the Profits of Fishermen Exploiting Tritrophic Prey-Predator Fish Populations pp. 1-13 Downloads
Meriem Bentounsi, Imane Agmour, Naceur Achtaich and Youssef El Foutayeni
Linearization of Fifth-Order Ordinary Differential Equations by Generalized Sundman Transformations pp. 1-17 Downloads
Supaporn Suksern and Kwanpaka Naboonmee

Volume 2017, issue December, 2017

Optimization of the Two Fishermen’s Profits Exploiting Three Competing Species Where Prices Depend on Harvest pp. 1-17 Downloads
Imane Agmour, Meriem Bentounsi, Naceur Achtaich and Youssef El Foutayeni
Modeling and Analysis of Integrated Pest Control Strategies via Impulsive Differential Equations pp. 1-18 Downloads
Joseph Páez Chávez, Dirk Jungmann and Stefan Siegmund
Finite Time Synchronization of Extended Nonlinear Dynamical Systems Using Local Coupling pp. 1-7 Downloads
A. Acosta, P. García, H. Leiva and A. Merlitti

Volume 2017, issue November, 2017

Global Dynamics of a Periodic SEIRS Model with General Incidence Rate pp. 1-14 Downloads
Eric Ávila-Vales, Erika Rivero-Esquivel and Gerardo Emilio García-Almeida
The Morbidity of Multivariable Grey Model MGM pp. 1-5 Downloads
Haixia Wang, Lingdi Zhao and Mingzhao Hu

Volume 2017, issue October, 2017

Solving Nonlinear Fourth-Order Boundary Value Problems Using a Numerical Approach: th-Step Block Method pp. 1-9 Downloads
Oluwaseun Adeyeye and Zurni Omar

Volume 2017, issue September, 2017

Analysis of a Predator-Prey Model with Switching and Stage-Structure for Predator pp. 1-11 Downloads
T. Suebcharoen

Volume 2017, issue August, 2017

Dynamics of a Fractional Order HIV Infection Model with Specific Functional Response and Cure Rate pp. 1-8 Downloads
Adnane Boukhouima, Khalid Hattaf and Noura Yousfi

Volume 2017, issue July, 2017

Cyclic Growth and Global Stability of Economic Dynamics of Kaldor Type in Two Dimensions pp. 1-12 Downloads
Aka Fulgence Nindjin, Albin Tetchi N’Guessan, Hypolithe Okou and Kessé Thiban Tia

Volume 2017, issue June, 2017

Collocation Method Based on Genocchi Operational Matrix for Solving Generalized Fractional Pantograph Equations pp. 1-10 Downloads
Abdulnasir Isah, Chang Phang and Piau Phang
Identifying Initial Condition in Degenerate Parabolic Equation with Singular Potential pp. 1-17 Downloads
K. Atifi, Y. Balouki, El-H. Essoufi and B. Khouiti
On a Singular Second-Order Multipoint Boundary Value Problem at Resonance pp. 1-6 Downloads
S. A. Iyase and O. F. Imaga

Volume 2017, issue April, 2017

An Analysis of the Replicator Dynamics for an Asymmetric Hawk-Dove Game pp. 1-7 Downloads
Ikjyot Singh Kohli and Michael C. Haslam
Existence and Uniqueness of Solution of Stochastic Dynamic Systems with Markov Switching and Concentration Points pp. 1-5 Downloads
Taras Lukashiv and Igor Malyk

Volume 2017, issue March, 2017

Fractional Variational Iteration Method for Solving Fractional Partial Differential Equations with Proportional Delay pp. 1-11 Downloads
Brajesh Kumar Singh and Pramod Kumar

Volume 2017, issue February, 2017

Critical Oscillation Constant for Euler Type Half-Linear Differential Equation Having Multi-Different Periodic Coefficients pp. 1-8 Downloads
Adil Misir and Banu Mermerkaya
An Asymptotic-Numerical Hybrid Method for Solving Singularly Perturbed Linear Delay Differential Equations pp. 1-8 Downloads
Süleyman Cengizci
Approximate Controllability of Semilinear Control System Using Tikhonov Regularization pp. 1-6 Downloads
Ravinder Katta and N. Sukavanam

Volume 2017, issue January, 2017

Asymptotics for the Ostrovsky-Hunter Equation in the Critical Case pp. 1-21 Downloads
Fernando Bernal-Vílchis, Nakao Hayashi and Pavel I. Naumkin
Modelling the Potential Role of Media Campaigns in Ebola Transmission Dynamics pp. 1-13 Downloads
Sylvie Diane Djiomba Njankou and Farai Nyabadza
A Family of Boundary Value Methods for Systems of Second-Order Boundary Value Problems pp. 1-12 Downloads
T. A. Biala and S. N. Jator
A Trigonometrically Fitted Block Method for Solving Oscillatory Second-Order Initial Value Problems and Hamiltonian Systems pp. 1-14 Downloads
F. F. Ngwane and S. N. Jator
Existence and Uniqueness of Solutions for BVP of Nonlinear Fractional Differential Equation pp. 1-7 Downloads
Cheng-Min Su, Jian-Ping Sun and Ya-Hong Zhao

Volume 2016, issue December, 2016

Some Comparison of Solutions by Different Numerical Techniques on Mathematical Biology Problem pp. 1-14 Downloads
Susmita Paul, Sankar Prasad Mondal, Paritosh Bhattacharya and Kripasindhu Chaudhuri
Existence of Solutions for Fractional Impulsive Integrodifferential Equations in Banach Spaces pp. 1-11 Downloads
Haide Gou and Baolin Li
Numerical Solution of Piecewise Constant Delay Systems Based on a Hybrid Framework pp. 1-11 Downloads
H. R. Marzban and S. Hajiabdolrahmani

Volume 2016, issue November, 2016

Positive Solutions to Periodic Boundary Value Problems of Nonlinear Fractional Differential Equations at Resonance pp. 1-8 Downloads
Lei Hu
The Dynamical Analysis of a Prey-Predator Model with a Refuge-Stage Structure Prey Population pp. 1-10 Downloads
Raid Kamel Naji and Salam Jasim Majeed
Piecewise Approximate Analytical Solutions of High-Order Singular Perturbation Problems with a Discontinuous Source Term pp. 1-12 Downloads
Essam R. El-Zahar
Dirichlet Boundary Value Problem for the Second Order Asymptotically Linear System pp. 1-12 Downloads
A. Gritsans, F. Sadyrbaev and I. Yermachenko
Error Analysis of an Implicit Spectral Scheme Applied to the Schrödinger-Benjamin-Ono System pp. 1-12 Downloads
Juan Carlos Muñoz Grajales
Multiplicity Results for the -Laplacian Equation with Singular Nonlinearities and Nonlinear Neumann Boundary Condition pp. 1-14 Downloads
K. Saoudi, M. Kratou and S. Alsadhan
About a Problem for Loaded Parabolic-Hyperbolic Type Equation with Fractional Derivatives pp. 1-6 Downloads
Kishin B. Sadarangani and Obidjon Kh. Abdullaev

Volume 2016, issue October, 2016

On Accuracy and Stability Analysis of the Reproducing Kernel Space Method for the Forced Duffing Equation pp. 1-5 Downloads
Bahram Asadi and Taher Lotfi
A Numerical Computation of a System of Linear and Nonlinear Time Dependent Partial Differential Equations Using Reduced Differential Transform Method pp. 1-8 Downloads
Brajesh Kumar Singh
Multiple Solutions for the Asymptotically Linear Kirchhoff Type Equations on pp. 1-9 Downloads
Yu Duan and Chun-Lei Tang

Volume 2016, issue September, 2016

A Hybrid Natural Transform Homotopy Perturbation Method for Solving Fractional Partial Differential Equations pp. 1-7 Downloads
Shehu Maitama
Symmetry Classification and Exact Solutions of a Variable Coefficient Space-Time Fractional Potential Burgers’ Equation pp. 1-8 Downloads
Manoj Gaur and K. Singh
The Maximal Strichartz Family of Gaussian Distributions: Fisher Information, Index of Dispersion, and Stochastic Ordering pp. 1-17 Downloads
Alessandro Selvitella
Homogeneous-Like Generalized Cubic Systems pp. 1-15 Downloads
G. R. Nicklason

Volume 2016, issue August, 2016

Positive Stabilization of Linear Differential Algebraic Equation System pp. 1-3 Downloads
Muhafzan
Interval Oscillation Criteria for Forced Second-Order Nonlinear Delay Dynamic Equations with Damping and Oscillatory Potential on Time Scales pp. 1-12 Downloads
Hassan A. Agwa, Ahmed M. M. Khodier and Heba A. Hassan
A Comparison Principle for the Mean Curvature Flow Equation with Discontinuous Coefficients pp. 1-6 Downloads
Cecilia De Zan and Pierpaolo Soravia
Estimates on the Lower Bound of the Eigenvalue of the Smallest Modulus Associated with a General Weighted Sturm-Liouville Problem pp. 1-5 Downloads
Mervis Kikonko and Angelo Bernado Mingarelli
On Oscillatory and Asymptotic Behavior of a Second-Order Nonlinear Damped Neutral Differential Equation pp. 1-8 Downloads
Ercan Tunç and Said R. Grace
Semianalytic Solution of Space-Time Fractional Diffusion Equation pp. 1-9 Downloads
A. Elsaid, S. Shamseldeen and S. Madkour
Periodicity, Stability, and Boundedness of Solutions to Certain Second Order Delay Differential Equations pp. 1-10 Downloads
A. T. Ademola, B. S. Ogundare, M. O. Ogundiran and O. A. Adesina

Volume 2016, issue July, 2016

Improving Results on Solvability of a Class of th-Order Linear Boundary Value Problems pp. 1-10 Downloads
Pedro Almenar and Lucas Jódar
Boundary Layers and Shock Profiles for the Broadwell Model pp. 1-8 Downloads
Niclas Bernhoff
On Some Existence and Uniqueness Results for a Class of Equations of Order on Arbitrary Time Scales pp. 1-8 Downloads
Abdourazek Souahi, Assia Guezane-Lakoud and Rabah Khaldi

Volume 2016, issue June, 2016

Exact Solutions Superimposed with Nonlinear Plane Waves pp. 1-7 Downloads
B. S. Desale and Vivek Sharma
Existence of Optimal Control for a Nonlinear-Viscous Fluid Model pp. 1-6 Downloads
Evgenii S. Baranovskii and Mikhail A. Artemov
Existence of the Solution for System of Coupled Hybrid Differential Equations with Fractional Order and Nonlocal Conditions pp. 1-9 Downloads
Khalid Hilal and Ahmed Kajouni

Volume 2016, issue May, 2016

Qualitative Behaviour of Solutions in Two Models of Thin Liquid Films pp. 1-11 Downloads
Matthew Michal, Marina Chugunova and Roman Taranets
Numerical Solution of First-Order Linear Differential Equations in Fuzzy Environment by Runge-Kutta-Fehlberg Method and Its Application pp. 1-14 Downloads
Sankar Prasad Mondal, Susmita Roy and Biswajit Das
Multiplicity of Positive Solutions for Fractional Differential Equation with -Laplacian Boundary Value Problems pp. 1-10 Downloads
Sabbavarapu Nageswara Rao
Static Consensus in Passifiable Linear Networks pp. 1-9 Downloads
Ibragim A. Junussov

Volume 2016, issue February, 2016

Equivariant Hopf Bifurcation in a Time-Delayed Ring of Antigenic Variants pp. 1-12 Downloads
Israel Ncube
On Fuzzy Improper Integral and Its Application for Fuzzy Partial Differential Equations pp. 1-8 Downloads
ElHassan ElJaoui and Said Melliani

Volume 2016, issue January, 2016

A New Result Concerning the Solvability of a Class of General Systems of Variational Equations with Nonmonotone Operators: Applications to Dirichlet and Neumann Nonlinear Problems pp. 1-18 Downloads
Luisa Toscano and Speranza Toscano
Page updated 2018-09-15